# SDR SCNA99629

- Difficulty date: December 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48289
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 457
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, THE FLOORBEAM SUPPORT AT STATION 457 LBL 59 TO LBL 75 WAS FOUND TO BE CORRODED.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS IAW DC10 SRM 530001.  MATERIAL ID EXTRUSION AND FABRICATION IAW DAC DWG VZA7006.  ALODINED AND PRIMED IAW DC10 SRM 512101 VOL 2.  INSTALLED IAW DC10 SRM 513501 VOL 2.
